# SDR CALA9801675

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WEB CORRODED AT FS 1122, RBL 65.  THE CORRODED AREA WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-10-2, 51-10-1, PAGE 4, AND 51-30-2.
